# SDR TWAA9808803

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 245
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND AT STATION 245, LBL 54, MEMBRANE CRACKED UNDER CHAIR TRACK.  STOP DRILLED CRACK.  INSTALLED DOUBLER PER SRM 53-01, PAGE 9.  (M)
